Emerging risks of health optimisation: refractory nausea associated with peptide injections reported to contain retatrutide.
Аннотация
A woman in her mid-20s presented with 5 days of persistent nausea, repeated vomiting, loose stools and markedly reduced oral intake. Blood tests, urinalysis, abdominal ultrasonography and cerebral MRI identified no alternative cause. Symptoms persisted despite intravenous fluids, metoclopramide, ondansetron and domperidone. Repeated, non-judgemental exposure history revealed 4 once-weekly, dose-escalated subcutaneous injections of an unverified product reported to contain retatrutide, an investigational triple glucose-dependent insulinotropic polypeptide, glucagon-like peptide-1 and glucagon receptor agonist, administered in a wellness setting by a self-described life coach without medical qualification. She did not consider the injections to be medication. Symptoms improved 2 days after admission and resolved within 1 week. The Naranjo score (7) indicated probable causality. This case illustrates how pharmacologically active substances supplied through the wellness industry may evade routine medication history. Clinicians should ask explicitly about injections, peptides, research chemicals, online products and substances recommended by non-medical wellness practitioners.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.